Moon (velkoria) wrote in vaginapagina,
Moon
velkoria
vaginapagina

Pragnancy question #52309583

I'll try to keep this short and simple*. 

I couldn't get my bc in time. I am on some form of Ortho Tri Lo (I think that's the name in English). I had an extra pack and I checked the expiration date and says 2014 but I've had that pack for a WHILE (like over 4-5 months) and since it had 4 pills left I decided to just grab one out of there and take it. So that was the first day of my 'new' pack. The next day again I had no new pills I went to look for them and every pharmacy was out of them) so I went to my old pack again and took a pill from there. On the THIRD day of my 'new pack' I got the new pills. Something weird happened and I know between this day and the next I took TWO pills, not one. Anyway... me and the man have been rather sexually active during this time and he did ejaculate inside me without a condom quite a few times (note: we never use condoms). I was also off with the timing of my pills but I am PRETTY sure none were taken with more than 12 hour difference (hard to tell though... because of the holidays and a bit of anxiety and panic attacks I sometimes forgot to take them at night and ended up taking them in the morning or afternoon of the following day). 

Now I've been super bloated and really nauseated lately with some sore boobies a bit and I am thinking this is too soon for any kind of symptoms but mind you I am veeery sensitive to hormonal changes so I don't know if that would influence things? No clue. My biggest worry is those extra pack pills... I am pretty sure they have been stored away in my closet for like a year and before that they were probably in my wallet for an entire month. 

So yeah, what say you smart people? Should I be worried? Yes? No? Maybe? 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments